# SDR REXA2013061600998

- Difficulty date: June 16, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE LOWER AFT HINGE LINE FAIRING 443BB CRACKED AT AFT FASTENER HOLE. REMOVED AND FABRICATED NEW AFT HINGE LINE FAIRING SKIN 443BB IAW SRM 54-12-01.
